# SDR CALA2025050204409

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N27269
- Make and model: Boeing 737-8
- Aircraft serial: 67524
- Aircraft time: 8,742 hours, 3,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102626
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED  RH NO.2 LOWER WING SKIN REQUIRES REPLACEMENT DUE TO NON-REPAIRABLE DAMAGES AT LOCATION WS667.5-WBL616.75. INITIAL DISCREPANCY L/P 4003188 CREATED 2/27/2025. UPDATE TO INDICATE WING LOWER SKIN AND STRINGER REPLACEMENT IS A MAJOR REPAIR. REQUIRES SDR/ SFR. EC/RA #5700-03966 ISSUED BY UAL ENGINEERING TO APPROVE RH WING LOWER SKIN AND STRINGER 6, 7 AND 8 REPLACEMENT PERFORMED BY BOEING AOG IN BOEING REPAIR FRR01. MULTIPLE PILOT HOLES REQUIRING OVERSIZE ARE DOCUMENTED IN BOEING FRR03 WHICH IS INCLUDED IN THIS EC/RA. VERIFIED RII REQUIREMENTS. OK TO CONTINUE. VERIFIED UAL EC/RA 5700-03966 STEPS 1 & 2 C/W. THIS APPROVES FRR01 AND FRR03 COMPLETED BY BOEING AOG (BACR668L).  REFERENCE UAL EC/RA 5700-03964, 5700-03966, L/P 4692727 & REPAIR CONTRACT UAL-RE-2501478. ADD EMP:U094372 SKIN REPLACED BY BOEING REPAIR STATION BACR668L UNDER REPAIR ORDER UAL-RE-2501478 PER EC/RA 5700-03966. ALL RII ITEMS COMPLIED WITH. ADD EMP:U331691 C/W STEP 3 OF ECRA 5700-03966 REF L/P 4692727 VERIFIED STEP 3 OF EC/RA 5700-03966 C/W AND ESFR FORM COMPLETED.
